Jump to content
ACN Latitudes Forums

Recommended Posts

Hi,

 

Has anyone seen an increase in tics when initially giving B vitamins, particularly B6?

 

If so, has it gone away after continuing the vitamin.

 

I know my son needs all these supplements he proved deficient but he can't seem to tolerate them - even what I would consider the cleanest ones.

 

Do any of you just supplement through food?

 

Thx.

Link to post
Share on other sites

Hi,

 

Has anyone seen an increase in tics when initially giving B vitamins, particularly B6?

 

If so, has it gone away after continuing the vitamin.

 

I know my son needs all these supplements he proved deficient but he can't seem to tolerate them - even what I would consider the cleanest ones.

 

Do any of you just supplement through food?

 

Thx.

 

What kinds of tics are he experiencing?

Link to post
Share on other sites
  • 2 weeks later...

Hi,

 

Yes, I have definitely experienced this - I have Tourette syndrome and have tried B6 on several occasions , each time my tics have got massively worse and then subsided after discontinuing. I was trying a generic/supermarket brand.

 

Stuart

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...